# SDR AALA202012149022

- Difficulty date: December 13, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 23,557 hours, 9,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1078850325BHW
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ESCAPE PATH LIGHT AT SEAT 28C IS BROKEN AND DANGLING.  REPLACED EMERGENCY LIGHT HOUSING, IAW AMM 33-51-00.  OPERATIONS CHECK GOOD.
